Jump to content
CrazyBoards.org

Pexeva


Guest Guest_prettydrake_*

Recommended Posts

Guest Guest_prettydrake_*

Hi guys,

My pdoc just put me on this new form of Paxil, called Pexeva. He said it was relatively new, and that it didn't have as many side effects as Paxil (mainly the weight gain and inability to lose weight, as I've been on a diet with exercise and have had enormous trouble trying to lose the pounds). Anyone have experience with the drug? I'd love to hear people's reactions.

Thanks ;)

Link to comment
Share on other sites

  • 2 weeks later...
Guest Guest_Zman_*

Let's try this again. Sorry, I'm not sure how to use this site yet. Anyway, my pdoc put me on Pexeva about 2 months ago. I used Paxil a long time ago and got off it because I gained alot of weight. However, Paxil has by far been the best for my anxiety. When I heard there was a new type of Paxil on the market I was eager to try it. So far it has been very good for my anxiety and the side effects have been minimal. I have started to put weight on again but I'm not sure if that is from the drug or the fact that I have been on vacation and not eat well and exercising. I will keep you posted. I hope this helps. Thanks.

Link to comment
Share on other sites

I was just put on this form of Paxil a week ago. Didn't get the nausea like with the other SSRI's. It's supposed to be kind of sedating, but I've been feeling that along with a speedy (you've had too much caffeine) type of thing. So far, it along with my Xanax and Seroquel have helped with my anxiety, but I feel pretty jumpy and drowsy at the same time. I'm also getting some weird visual stuff with movement (think how you can add a tail to your mouse pointer). But I have no idea if that would occur without the other meds or not.

Luckily the drowsiness is giving me a temporary reprieve from the depression. It's still there though; only time will tell if the Paxil/Pexeva does anything for it.

Link to comment
Share on other sites

  • 2 years later...
Guest Robin

Hi guys,

My pdoc just put me on this new form of Paxil, called Pexeva. He said it was relatively new, and that it didn't have as many side effects as Paxil (mainly the weight gain and inability to lose weight, as I've been on a diet with exercise and have had enormous trouble trying to lose the pounds). Anyone have experience with the drug? I'd love to hear people's reactions.

Thanks ;)

I've been on Pexeva for about 8 weeks now and It's great! I'm 21 and I have OCD and coupled with therapy it will be gone, I've already made so much progress. With this medicine I don't have an appetite so I have to force myself to eat, but I've lost 18 pounds since I've been on it. I'm a small girl 5' 4" and I weighed about 135 but it was difficult for me to lose now I'm down to 123 and I feel great. The other side effects that I don't like are it takes a long time to orgasm now, more often headaches now like 2 times a week but I had a history of migraines when I was younger, and it was very difficult to sleep in the beginning. I also felt high for the first couple days until I got used to it. Hope this helps.

Link to comment
Share on other sites

I was once on Pexeva. I was started on 10mg for anxiety and depression. It worked for the panic attacks (anxiety) but I was still having crying spells. (depression). So the dose was raised to 20mg. It worked for about 3 - 4 weeks @ 20mg and then it started sending me into the manic state. I started yelling, screaming, hollering at everyone (relatives) for no reason. I told my doctor the day before my first ER visit that I was having problems sitting still. She gave me a prescription for Klonopin .5mg HS. That plus the Pexeva the next day sent me into a full blown mania where I couldn't stop myself from screaming, yelling, hollering at everyone. Then I went to the doctor and started screaming, yelling, and hollering at her. Then I stated crying and she made the suggestion that I go to the ER/hospital. That was my first ever trip to the hospital inpatient unit. That was back around Nov/Dec 2007 when I received my diagnosis of Bipolar 1 Disorder.

Link to comment
Share on other sites

Pexeva didn't cause me as many headaches, but it did cause me a wallet-ache, so I went on Paxil. Not interchangeable, but Paxil works as well on my mood.

Didn't know Paxil was known to cause weight gain...maybe that explains my stubbornly unshrinking waistline. Still, I gain weight when I'm depressed, so I'm not going to twink with what works.

Link to comment
Share on other sites

  • 10 months later...
Guest rhona

Let's try this again. Sorry, I'm not sure how to use this site yet. Anyway, my pdoc put me on Pexeva about 2 months ago. I used Paxil a long time ago and got off it because I gained alot of weight. However, Paxil has by far been the best for my anxiety. When I heard there was a new type of Paxil on the market I was eager to try it. So far it has been very good for my anxiety and the side effects have been minimal. I have started to put weight on again but I'm not sure if that is from the drug or the fact that I have been on vacation and not eat well and exercising. I will keep you posted. I hope this helps. Thanks.

Definite weight gain, and a fitful sleeping pattern, other then that definitely feel better. Although the weight gain really bothers me...........

Link to comment
Share on other sites

  • 4 months later...

I have some experience with Pexeva, the added salt must make it smoother or absorb in your bloodstream better. I didn't get those nasty withdrawals or shocks if I forgot a dose like Paxil. I also had some pretty good days with Pexeva, some where I really felt calm in public. The weight gain seems a bit less than Paxil but it may still cause weight gain so you have to watch you diet. It also seemed to provide more of a mood lift than Paxil CR. Differently worth a try if your a responder to Paxil (and it is covered by your insurance).

Link to comment
Share on other sites

  • 2 weeks later...
Guest folksong

Is there anyone out there that has gained weight on Paxil, then changed to Pexeva and found that they began to lose weight? It sounds like no one has really experienced a difference between Paxil and Pexeva in regard to weight gain.

Link to comment
Share on other sites

Folk, I've tried both Paxil and Pexeva. With Paxil, I often found that I was unsatisfied after eating a regular meal. I didn't have this with Pexeva nearly as much. I was on Pexeva for about 2 months. My weight didn't really change much, but I was trying to lose weight and it was difficult being on it.

Link to comment
Share on other sites

  • 3 months later...

Hi guys,

My pdoc just put me on this new form of Paxil, called Pexeva. He said it was relatively new, and that it didn't have as many side effects as Paxil (mainly the weight gain and inability to lose weight, as I've been on a diet with exercise and have had enormous trouble trying to lose the pounds). Anyone have experience with the drug? I'd love to hear people's reactions.

Thanks ;)

Link to comment
Share on other sites

Yes, I've been on Pexeva now for about 2-3 months. I have gained 10 pounds. My doctor tells me the same thing, I should not gain weight. But I have been exercising, eating right and still am gaining weight. I did this with Cymbalta too. I'm tapering myself off since I can't get in to see my doctor for a month. How many miligrams are you on? I'm up to 40.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...